# SDR 2007FA0000571

- Difficulty date: May 31, 2007
- Submitted: July 5, 2007
- Operation: General aviation
- Aircraft: N56066
- Make and model: Piper PA-28R-200
- Aircraft serial: 28R7335346
- Engine: Cont IO360*
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Bracket
- Part number: 67107000
- Condition: Failed
- Location: Nose Gear
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE PILOT STATED NOSE GEAR COLLAPSED ON LANDING.  AFTER AIRCRAFT REMOVED FROM RUNWAY AND PUT ON JACKS.  THE NOSE GEAR WOULD NOT EXTEND OR RETRACT.  THE GEAR WAS EXTENDED BY EMERGENCY EXTENSION.  THE NOSE GEAR ALIGNER BRACKET FELL OFF THE GEAR.  AGAIN THE NOSE GEAR WAS EXTENDED AND RETRACTED SEVERAL TIMES. THE TT OF THE NOSE GEAR ALIGNER BRACKET COULD NOT BE DETERMINED.  (K)
